# SDR ASAA2025111462728

- Difficulty date: November 14, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 42,201 hours, 13,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT LOWER TRANSITION FROM BS 727E+10 TO 807 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED & EVALUATED DAMAGE FROM AFT PIT LT TRANSITION PANEL FROM BS 727E+10 TO 807 IAW SRM 53-00-53-1A-2. 100% MAT LOSS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED DAMAGED TRANSITION PANEL & FABRICATED NEW AFT PIT LT TRANSITION PANEL IAW SRM 53-00-53-2R-5. ALODINED, PRIMED, ASSEMBLED, & INSTALLED NEW NUT PLATES IAW SRM 53-00-53-2R-5.
